High blood cholesterol and Rash - from FDA reports
Rash is found among people with High blood cholesterol, especially for people who are female, 60+ old, take medication Niaspan and have High blood pressure. This review analyzes which people have Rash with High blood cholesterol. It is created by eHealthMe based on reports of 7,867 people who have High blood cholesterol from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 20, 2017
7,867 people who have High Blood Cholesterol and Rash are studied.
Number of reports submitted per year:
Gender of people who have High Blood Cholesterol and experience Rash *:
- female: 58.71 %
- male: 41.29 %
Age of people who have High Blood Cholesterol and experience Rash *:
- 0-1: 0.12 %
- 2-9: 0.03 %
- 10-19: 0.14 %
- 20-29: 0.35 %
- 30-39: 2.83 %
- 40-49: 9.69 %
- 50-59: 23.05 %
- 60+: 63.79 %
Top co-existing conditions for these people *:
- High Blood Pressure (2,014 people, 25.60%)
- Diabetes (718 people, 9.13%)
- Gastroesophageal Reflux Disease (550 people, 6.99%)
- Pain (518 people, 6.58%)
- Depression (507 people, 6.44%)
Most common drugs for these people *:
- Niaspan (1,622 people, 20.62%)
- Lipitor (1,213 people, 15.42%)
- Aspirin (1,192 people, 15.15%)
- Crestor (928 people, 11.80%)
- Simvastatin (815 people, 10.36%)
Top symptoms for these people *:
- Itching (2,169 people, 27.57%)
- Skin Blushing/flushing (1,550 people, 19.70%)
- Feeling Hot (792 people, 10.07%)
- Paraesthesia (681 people, 8.66%)
- Fatigue (623 people, 7.92%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Rash and High blood cholesterol?
- Check symptoms - is your rash caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeRash and High blood cholesterol from FDA and eHealthMe reports
High Blood Cholesterol
High blood cholesterol can be treated by Lipitor, Simvastatin, Crestor, Pravastatin sodium, Atorvastatin calcium (latest reports from 263,334 High blood cholesterol patients)
Rash has been reported by people with rheumatoid arthritis, high blood pressure, multiple sclerosis, hepatitis c, high blood cholesterol (latest reports from 290,944 Rash patients).
Browse all symptoms of High blood cholesterola b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause RashRash
Other conditions that could case RashRash
What would happen?
Can you answer these questions?
I have an under active thyroid and I have been taking a natural thyroid treatment called W.P. Thyroid which has Inulin from chicory root as an additive. I had been taking it for 15 months with out any problems but I increased the dose and then started with itchy blisters on my hands ...
I've been taking 20 mg Uloric for about 2 weeks. I've developed a skin rash in my arm pits and upper back. Can I continue taking it and hope the rash goes away or should I discontinue using it. There's very little itchiness and started putting hydrocortisone cream on it. I had a severe ...
I took 4 shots of Lupron for prostate cancer. They were once a month and the last one was in Dec of 2016. I had my Lipids tested in February and my triglycerides were 1100. I have started taking Atorvastatin 80 mg (generic Lipitor) and Ezetimibe 10 mg. Has anyone had a huge increase in their ...
You may be interested in these reviews
I was taking Asacol and was happy then insurance made me switch to lilada. I was on it for 1yr then started getting a rash. The derm took a bipo of my rash and it came back hyper senestivty reaction. I went off Lilada and rash seems to better worse. Do you think it gets worse before getting ...
Hello friends. I've just been diagnosed with AIDS and was put on triumeq and bactrim. About 2 weeks after taking them, I started having really itchy bumps on my face, chest and back. Would this ever stop? My HLBLA was tested negative, I wonder why I still have the rash. How long is it going to ...